Depersonalization Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
74 Posts
Discussion Starter · #1 ·
Hi everybody,

I'm taking Paxil 20mg, and i'm always feel really tired during the day between 9am - 10pm (almost all day).

Right now i'm taking it on 8pm every evening, does anyone know if i'll change the taking time (to the morning maybe) it's will cause me to be tired at night and not at day?

Thanks
 

·
Registered
Joined
·
235 Posts
I take 40mg a day and I've changed the time I take it and doesn't seem to make a difference. I don't know how long you've been on it but the sleepiness I felt in the begining went away.
 

·
Registered
Joined
·
105 Posts
How long have you been on it? I took it in the morning, and i was tired all day. But it went away in about 2 months. Ask your pdoc about the morning time. Could be the "hangover" effect some people such as myself get from meds.
 

·
Registered
Joined
·
783 Posts
Yes, important to think about how long you've been on it. Could just be a side effect that will go away. I believe switching it to the morning would not help but you could always try. Ask your doc.
 

·
Registered
Joined
·
134 Posts
These tablets are specially formulated to work on the cranial system over the course of time so it the exact timing doesn't matter when you take the tablets as long as you don't forget to take the correct dose every day.
 
1 - 7 of 7 Posts
Top